# SDR ASOA03300

- Difficulty date: July 9, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH FROM MGM-ATL, WHEN THE CREW PULLED THE POWER LEVERS BACK TO IDEL, THE FLIGHT ATTENDANTS NOTICED A STRONG SMOKE ODOR AND HAZE IN THE CABIN.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
